One problem of D. S. Mitrinovič and its generalization
Kragujevac Journal of Mathematics, Tome 23 (2001) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Kragujevac J. Math. 23 (2001) 59-62.
ONE PROBLEM OF D. S. MITRINOVIC AND ITS GENERALIZATIONNikola Rosic Faculty of Science, P. O. Box 60, 34000 Kragujevac,
Yugoslavia
(Received February 17, 2001)
Abstract. It is shown
that, if y0 is the solution of the differential equation (1),
then y0´ is the solution of the differential equation (1.1).Besides this, it is shown that general solutions of differential
equations (4) and (5) satisfy relation (6), if their
coefficients are satisfy by the relations (9) and (10).
@article{KJM_2001_23_1_a6,
author = {Nikola Rosi\'c},
title = {One problem of {D.} {S.} {Mitrinovi\v{c}} and its generalization},
journal = {Kragujevac Journal of Mathematics},
pages = {59 - 62},
year = {2001},
volume = {23},
number = {1},
zbl = {1012.34003},
url = {http://geodesic.mathdoc.fr/item/KJM_2001_23_1_a6/}
}
Nikola Rosić. One problem of D. S. Mitrinovič and its generalization. Kragujevac Journal of Mathematics, Tome 23 (2001) no. 1. http://geodesic.mathdoc.fr/item/KJM_2001_23_1_a6/